# SDR SIMA200302002

- Difficulty date: January 16, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 2526
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4371 - DURING FLIGHT CREW REPORTED THE FIRST OFFICERS WINDSHIELD BUBBLING AND ARCING WITH ANTI-ICING TURNED ON.  CREW LEFT ICING CONDITONS AND CONTINUED TO ORIGINAL DESTINATIONS WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
